# SDR F3LA200200270

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON RT. AFT LAV WALL ATTACH ANGLE.  FABRICATED AND INSTALLED REPLACEMENT ATTACH ANGLE PER BOEING DRAWING 65-73223 AND SRM 51-40-02.
